MAUDE Adverse Event Report: MPRI CAPSURE EPICARDIAL LEAD; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)

MPRI CAPSURE EPICARDIAL LEAD; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)
Model Number 4965-50
Medical Device Problem Codes Break (1069); Over-Sensing (1438); Pacing Problem (1439); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of b2: event date year valid only continuation of d10: 407652 implant date: (b)(6) 2023; u225 crt-p implant date (b)(6) 2025 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead and left ventricular (lv) lead exhibited and insulation breach with oversensing, pacing inhibition and possible impedance issue.The leads remain in use.No patient complications have been reported as a result of this event.

Brand Name
CAPSURE EPICARDIAL LEAD
Common Device Name
DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key22052255
Report Number2649622-2025-13663
Device Sequence Number9095916
Product Code NVN
UDI-Device Identifier00613994501813
UDI-Public00613994501813
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P950024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/18/2023
Device Model Number4965-50
Device Catalogue Number4965-50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Initial Report FDA Received Date05/20/2025
Date Device Manufactured01/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4965-50
Patient Age60 YR
Patient SexMale